# SDR DHL2001801508

- Difficulty date: October 4, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT CABIN - ANGLE BROKEN AT STA 8.000, RBL-10.  REMOVED BROKEN ANGLE PER SRM 53-2-0 FIG 1B.  FABRICATED ANGLE PER SRM 53-2-0 FIG 1B.  INSTALLED NEW ANGLE PER SRM 51-1-21 PG 7.
